# SDR HEEA079167

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,595 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bellcrank
- Part number: 407001524105
- Part serial: TI494
- Condition: Unbonded
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD BELLCRANK WEAR PAD UNBONDED.
